MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported during shift check, the autopulse platform (sn: (b)(4)) was displaying error message user advisory (ua) 16 (timeout moving to take-up position), ua 24 (timeout moving to "home" position) and "check patient positioning/alignment".A fully charged li-ion battery was used during this event, the lifeband has been changed and the customer tried to restart the platform; however, the error messages persisted.No patient involvement was reported.
 
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform displaying an error message user advisory (ua) 16 (timeout moving to take-up position) and 24 (timeout moving to "home" position) were confirmed during initial functional testing.The brake area was cleaned to remedy the issue.During visual inspection, unrelated to the reported complaint, a damaged head restraint, short black cover, bent battery latch lock and missing one of the load plate shoulder screw were observed.The autopulse platform is a reusable device was manufactured in 2012; therefore, this type of damage is characteristic of normal wear and tear for the life of the device.The platform failed the initial functional testing due to the brake was stuck which triggered error message ua 16 and ua 24 causing the platform to be non-functional.An additional repair and update was completed (unrelated to the reported complaint) to ensure that the autopulse platform is functional without issue.The short black cover, the battery latch lock, blue case and one load plate shoulder screw were replaced.The power distribution board were also replaced as part of the process, after which the platform passed all the final functional testing.Historical complaints were reviewed for service information related to the reported complaint and there was no previous complaints for autopulse sn (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6978615
Report Number3010617000-2017-00863
Device Sequence Number1130284
Product Code DRM
UDI-Device Identifier00849111000635
UDI-Public00849111000635
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1